# SDR SWAA2021071317463

- Difficulty date: September 22, 2020
- Submitted: July 13, 2021
- Operation: Air carrier
- Aircraft: N8514F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36975
- Aircraft time: 13,029 hours, 5,732 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 113A370023
- Part serial: 002961
- Condition: Delaminated
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING O/B AFT FLAP IS DELAMED AT 1/B AFT CORNER; 11' X 10.5' / REMOVED & REPLACED LEFT WING O/B AFT FLAP FAW AMM 27-51-22.POS L/H O/B P/N OFF 113A3700-23 S/N OFF 002961 P/N ON 113A3700-19 S/N ON 001398AMT 135306
